| Model Number |
C315HIS02 |
| Medical Device Problem Codes |
Break (1069); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter shaft was kinked/buckled.Blood was observed in the hemostasis valve of the delivery catheter.Blood was observed on the shaft of the delivery catheter.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, when the physician inserted the lead into the catheter and moved it to the target location, the lead seemed to get stuck.A kink in the catheter was found during fluoroscopy and the catheter was removed.Upon inspection, a deep kink was found and the catheter broke.A new catheter was used to implant the lead.No patient complications have been reported as a result of this event.